MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 80/6 PCC

SURE-T PARADIGM; CONTACT DETACH G29 80/6 PCC
Model Number MMT-866
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On 08-jul-2019, it was reported that last friday she was high the whole day and did not know what had happened.Reportedly, when she went to the bathroom, she noticed that the tubing of her infusion set was disconnected to the site connector while swimming.The site location was on lower right side of her abdomen and the pump was located on the middle part of her abdomen.The infusion had been used for two days.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity, but the weather was too hot.Further, there was no stress, or pull on the tubing, and the pump was not dropped with the set connected to the patient's body.Upon investigation of the returned used device (1), it was noticed that the tubing was detached from the tubing connector (missing glue).The connector was found with a glue drop on it.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 80/6 PCC
MDR Report Key10738974
Report Number3003442380-2020-00431
Device Sequence Number14299293
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2021
Device Model NumberMMT-866
Device Lot Number5250737
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date10/27/2020
Patient Sequence Number1